PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 149 | 1 | 31-54
Tytuł artykułu

On the category of modules of second kind for Galois coverings

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let F: R → R/G be a Galois covering and $mod_1(R/G)$ (resp. $mod_2(R/G)$) be a full subcategory of the module category mod (R/G), consisting of all R/G-modules of first (resp. second) kind with respect to F. The structure of the categories $(mod (R/G))/[mod_1(R/G)]$ and $mod_2(R/G)$ is given in terms of representation categories of stabilizers of weakly-G-periodic modules for some class of coverings.
Słowa kluczowe
Rocznik
Tom
149
Numer
1
Strony
31-54
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-03-25
poprawiono
1995-07-24
Twórcy
autor
  • Faculty of Mathematics and Informatics, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland, dowbor@mat.uni.torun.pl
Bibliografia
  • [AR] M. Auslander and I. Reiten, Representation theory of artin algebras IV, Comm. Algebra 5 (1977), 443-518.
  • [BG] K. Bongartz and P. Gabriel, Covering spaces in representation theory, Invent. Math. 65 (1982), 331-378.
  • [DS1] P. Dowbor and A. Skowroński, On Galois coverings of tame algebras, Arch. Math. (Basel) 44 (1985), 522-529.
  • [DS2] P. Dowbor and A. Skowroński, Galois coverings of representation-infinite algebras, Comment. Math. Helv. 62 (1987), 311-337.
  • [DLS] P. Dowbor, H. Lenzing and A. Skowroński, Galois coverings of algebras by locally support-finite categories, in: Proc. Ottawa 1984, Lecture Notes in Math. 1177, Springer, 1986, 91-93.
  • [G] P. Gabriel, The universal cover of a representation-finite algebra, in: Proc. Puebla 1980, Lecture Notes in Math. 903, Springer, 1981, 68-105.
  • [Gr] E. L. Green, Group-graded algebras and the zero relation problem, ibid., 106-115.
  • [L] S. Lang, Algebra, Addison-Wesley, 1970.
  • [M] S. MacLane, Categories for the Working Mathematician, Springer, 1971.
  • [P] Z. Pogorzały, Regularly biserial algebras, in: Topics in Algebra, Part 1, Banach Center Publ. 26, PWN, Warszawa, 1990, 371-384.
  • [R] Ch. Riedtmann, Algebren, Darstellungsköcher, Überlagerungen und zurück, Comment. Math. Helv. 55 (1980), 199-224.
  • [S1] A. Skowroński, Selfinjective algebras of polynomial growth, Math. Ann. 285 (1989), 177-193.
  • [S2] A. Skowroński, Criteria for polynomial growth of algebras, Bull. Polish Acad. Sci., to appear.
  • [S3] A. Skowroński, Tame algebras with simply connected Galois coverings, preprint.
  • [W] R. B. Warfield, Krull-Schmidt theorem for infinite sums of modules, Proc. Amer. Math. Soc. 22 (1989), 460-465.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv149i1p31bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.